A1 Journal article – refereed
Strong stability measures for multicriteria quadratic integer programming problem of finding extremum solutions




List of Authors: Vladimir Emelichev, Yury Nikulin
Publisher: Institute of Mathematics and Computer Science of National Academy of Sciences of Moldova
Publication year: 2018
Volume number: 26
Issue number: 2 (77)
Number of pages: 11
ISSN: 1561-4042

Abstract

We consider a wide class of quadratic optimization problems with integer and Boolean variables. In this paper, the lower and upper bounds on the strong stability radius of the set of extremum solutions are obtained in the situation where solution space and criterion space are endowed with various Hölder's norms.



Internal Authors/Editors

Downloadable publication

This is an electronic reprint of the original article.
This reprint may differ from the original in pagination and typographic detail. Please cite the original version.




Last updated on 2019-20-07 at 07:51